[Home ]     [ فارسی ]  
Main Menu
Home::
Departments::
People::
Academics::
Research & Activities::
Scientific News & Events::
Links::
Organization Chart::
Facilities::
Contact us::
news::
::
Search in website

Advanced Search
..
Recieve site information
Enter your email in the following box to receive the site news and information.
..
Polling
How do you Evaluate this site
Exellent
good
normal
poor
   
..
:: Dr Rashidinia : courses ::

 

  P.H.D Courses

  1

  Approximation Theory

  2

  Calculus of variations

  3

  Boundary Value Problems

  4

  Special Functions

  5

  Nonliear Analysis

 

 

 

  M.SC Courses

  1

  Advance Numerical Analysis

  2

  Numerical Linear Algebra

  3

  Partial Diffrential equations

  4

  Ordinary Diffrential equations

 

 

  B.SC Courses

  1

  Calculus 1

  2

  Calculus 2

  3

  Numerical Analysis 1

  4

  Numerical Analysis 2

  5

  Differential Equations

 

View: 4880 Time(s)   |   Print: 744 Time(s)   |   Email: 80 Time(s)   |   0 Comment(s)
::
:: Dr Rashidinia : books ::

  1- Computational Mathematics (2004)

View: 4764 Time(s)   |   Print: 706 Time(s)   |   Email: 77 Time(s)   |   0 Comment(s)
::
:: Dr Rashidinia : papers ::

  Published Papers:

 J. Rashidinia Babak Azarnavid Solving Fredholm integral equations of the first kind of convolution type using polynomials. Journal of Advanced Research in Applied Mathematics . Vol.2, issue 2, 2010 ,pp. 48-57

  

 J. Rashidinia, M. Ghasemi, R. Jalilian , Numerical solution of the nonlinear Klein–Gordon equation, Journal of Computational and Applied Mathematics, Volume 233, Issue 8, 15 February 2010, Pages 1866-1878

 R. Jalilian, J. Rashidinia , Convergence analysis of nonic-spline solutions for special nonlinear sixth-order boundary value problems, Communications in Nonlinear Science and Numerical Simulation, In Press, Corrected Proof, Available online 25 January 2010

 J. Rashidinia , R. Mohammadi , Tension spline approach for the numerical solution of nonlinear Klein–Gordon equation, Computer Physics Communications, Volume 181, Issue 1, January 2010, Pages 78-91

 

  J. Rashidinia ;R. Mohammadi , Numerical Methods Based on Non-Polynomial Sextic Spline for Solution of Variable Coefficient Fourth-Order Wave Equations, International Journal for Computational Methods in Engineering Science and Mechanics, Volume 10, Issue 4, 2009, Pages 266 – 276

  

 J. Rashidinia ; R. Jalilian ;K. Farajeyan , Spline approximate solution of eighth-order boundary-value problems,International Journal of Computer Mathematics, Volume 86, Issue 8, First published 2009, Pages 1319 – 1333

 

 J. Rashidinia , R. Jalilian, R. Mohammadi, Quintic Spline Solution of Boundary Value Problems in the Plate De ection Theory, Computer Science & Engineering and, Electrical Engineering, Vol. 16, No. 1, pp. 53-59, 2009.

 

 J. Rashidinia , R. Jalilian, R. Mohammadi , Convergence Analysis of Spline Solution of Certain Two-Point Boundary Value Problems, Computer Science & Engineering and, Electrical Engineering, Vol. 16, No. 2, pp. 128-136, 2009.

  

 J. Rashidinia , R. Jalilian, R. Mohammadi , Quintic spline solution of boundary value problems in plate defelection theory,

  

 J. Rashidinia, Elham R. Moghadam, Cubic spline solution of obstacle problem, Italian Journal of Pure and Applied Mathematics, No. 26, 2009, pp. 123-134.

 

 J. Rashidinia, Finite difference methods for a class of two-point boundary value problems, International journal of engineering science, No 5-2, Vol. 19, 2008

  

 J. Rashidinia , M. Zarebnia , New approach for numerical solution of voltra integral equation of the second kind, International journal of engineering science, No 5-2, Vol. 19, 2008.

 

 J. Rashidinia, M. Ghasemi, R. Jalilian , Cubic spline method for two-point boundary value problems, International journal of engineering sciences, No 5-2, Vol. 19, 2008.

  

 J. Rashidinia and Mohammadi, R, Non-polynomial cubic spline methods for the solution of parabolic equations . Int. J. Comput. Math. 85, No. 5, 843-850 2008.

 

 J. Rashidinia , Mohammadi,R. and R. Jalilian, Spline solution of non-linear singular boundary value problems. Int.J.Comput. Math. 85, No. 1, 1029-0265 , 2007 . 

  

 J. Rashidinia , Mahmoodi,z. Non-polynomial spline solution of a singularly-

  perturbed boundary-value problems. Int.J.Contemp.Math.Sci. 2, No.29-32, 1581-1586,2007.

  

 J. Rashidinia and M. Zarebni ion ,Solution of a Volterra integral equation by the Sinc-collocation method , Journal of Computational and Applied Mathematics, 206(2), 801-813, 2007.

  

 J. Rashidinia and M. Zarebnia, Convergence of approximate solution of system of Fredholm integral equations , Journal of Mathematical Analysis and Applications, 333(2), 1216-1227, 2007.

 

 J. Rashidinia , R. Jalilian and K. Farajeyan, Spline approximate solution of fifth-order boundary-value problem , Applied Mathematics and Computation, 192(1), 107-112, 2007.

 

 J. Rashidinia , R. Jalilian, R. Mohammadi and M. Ghasemi, Sextic spline method for the solution of a system of obstacle problems , Applied Mathematics and Computation, 190(2), 1669-1674, 2007.

 

 J. Rashidinia , R. Mohammadi and M. Ghasemi, Cubic spline solution of singularly perturbed boundary value problems with significant first derivatives , Applied Mathematics and Computation, 190(2), 1762-1766, 2007.

 

 J. Rashidinia , R. Jalilian and V. Kazemi , Spline methods for the solutions of hyperbolic equations, Applied Mathematics and Computation, 190(1), 882-886, 2007.

 

 J. Rashidinia , M. Ghasemi and Z. Mahmoodi, Spline approach to the solution of a singularly-perturbed boundary-value problems , Applied Mathematics and Computation, 189(1), 72-78, 2007.

 

 J. Rashidinia and M. Zarebnia, The numerical solution of integro-differential equation by means of the Sinc method , Applied Mathematics and Computation, 188(2), 1124-1130, 2007.

 

 J. Rashidinia , R. Jalilian and R. Mohammadi, Non-polynomial spline methods for the solution of a system of obstacle problems , Applied Mathematics and Computation, 188(2), 1984-1990, 2007.

 

 J. Rashidinia , Z. Mahmoodi and M. Ghasemi , Parametric spline method for a class of singular two-point boundary value problems , Applied Mathematics and Computation, 188(1), 58-63, 2007.

 

 J. Rashidinia , R. Mohammadi, R. Jalilian and M. Ghasemi , Convergence of cubic-spline approach to the solution of a system of boundary-value problems, Applied Mathematics and Computation, article in press, doi:10.1016/j.amc.2007.03.008 , 2007.

 J. Rashidinia , R. Jalilian, R. Mohammadi , Comment on the paper “A class of methods based on non-polynomial spline functions for the solution of a special fourth-order boundary-value problems with engineering applications” , Applied Mathematics and Computation, 86(2), 1572-1580, 2007.

 

 J. Rashidinia , E. Jafarzadeh , Accelerated generalized successive overrelaxation method for least squares problems , Applied Mathematics and Computation, 186(1), 175-183, 2007.

 

 J. Rashidinia , M. Zarebnia, New approach for numerical solution of Hammerstein integral equations , Applied Mathematics and Computation, 185(1), 147-154, 2007.

 J. Rashidinia , R. Mohammadi, R. Jalilian, The numerical solution of non-linear singular boundary value problems arising in physiology , Applied Mathematics and Computation, 185(1), 360-367, 2007.

  

 J. Rashidinia , A. Golbabaee , Convergence of numerical solution of a fourth-order boundary value problem , Applied Mathematics and Computation, 171(2), 1296-1305, 2005.

  

 J. Rashidinia and M. Zarebnia , Numerical solution of linear integral equations by using Sinc–collocation method , Applied Mathematics and Computation, 168(2), 806-822, 2005. 

  

 Tariq Aziz, Arshad Khan, Jalil Rashidinia , Spline methods for the solution of fourth-order parabolic partial differential equations , Applied Mathematics and Computation, 167(1), 153-166, 2005.

 

 J. Rashidinia , High order variable mesh for solution of singular B.V.P, International Journal of Engineering, 17(2), 15-22, 2006.

 

 J. Rashidinia , Variable mesh method for a singular tow- point boundary value problem, Intr. J. Engg. Sc. 14(5), 2003, pp 23-33.

  

 J. Rashidinia , Direct Methods for Solution of a Linear 4th –order Two –point B.V.P., Inter .J. of Engg. Sc. 13(4), 2002, pp 37-48

 

 J. Rashidinia , Spline Solution of 4th –order Parabolic P.D.Es., Inter .J of Appl. Sci. & Comput, 3, 1999. 

  

 J. Rashidinia , Quintic Spline Solution of 4th –order Two- point B.V.P., Inter J of Appl. Sci. & Comput, 3, 1997, pp 191-197.

  

  

  

  Published Conference papers:

  

 J. Rashidinia , Sextic spline approximations for the solution of singularly-perturbed boundary value problems. The secod inter. Conferece on Control and Optimization with Industrial Applications. Baku, Azarbaijan, June,2-4,2008.

 

 J. Rashidinia , Spline solution of two piont boundary value problems. The secod inter. Conferece on Control and Optimization with Industrial Applications. Baku, Azarbaijan, June,2-4,2008.

 

 J. Rashidinia , Modification of quintic spline approximation, Proceeding of ICMSAO, Sarjah, UAE, February 1-3, 2005.

  

 J. Rashidinia , Sinc-Galerkin method for solution of boundary value problem in plate, deflection theory. Proceeding of ICMSAO, Sarjah, UAE February. 1-3, 2005.

 

 J. Rashidinia , Numerical solution of initial value problems based on sinc method, IMC, Ahvaz, Jan. 2005 .

 

 J. Rashidinia , Numerical solution of Volterra integral equations of the second kind, IMC, Yazd Unv. 2005.

  

 J. Rashidinia , A New Approach and Mechanical solver for linear systems of equation .34th, Shahrood 2003.

  

 J. Rashidinia , Spline Algorithm for class of singular Two-point B.V. Pbs, Proc. of first I.C.G.C., Amirkabir University of Technology, 2001.

 

 J. Rashidinia , Spline Approximation for Singular Two-point B.V.Ps., Proc. of 2nd ICAM, Oct 25-27 (2000) , IUST.

 

 J. Rashidinia , Spline Solution of 4th –order Two point Non –linear B.V.P., Proc of the 26th AIMC March, 28-31 (1995).

 

  J. Rashidinia , Spline Methods for Solution of a 4th –order Two –point B.V.Ps., Proc. Of 25th AIMC, 1994.

 

 J. Rashidinia , Spline Function Approximation for I.B.V.P in Parbolic P.D.Es., Proc. Of 4th S.I.S. Poona India, 1993.

 

 

 

 

View: 4959 Time(s)   |   Print: 836 Time(s)   |   Email: 73 Time(s)   |   0 Comment(s)
::
:: Dr Rashidinia : edu data ::

  Academic Qualifications :

 

  Ph.D: Applied Mathematics, AMU, India 1994,

  Application of splines to numerical solution of differential equations

 

  M. Phil : Applied Mathematics, AMU India 1991,

  Numerical solution of differential equations

 

  M.S.C : Mathematics Meerut University, India 1987

 

  B.Sc : Poona University, 1983

 

 

View: 5011 Time(s)   |   Print: 732 Time(s)   |   Email: 75 Time(s)   |   0 Comment(s)
::
:: Dr Rashidinia : Ms.c. students ::

  M.Sc. Students

  1- Mohammad Zarebnia

  2- Saboor Bagherzade

  3- Fatemeh Moosavi

  4- Hossein Rostami

  5- Mohammad Azimi

  6- Reza Mohammadi

  7- VAhid Kazemi

  8- Somaieh Akrami

  9- Ghazal Izadi

  10- Zohereh Pashazadeh

  11- Mohammad Ghasemi

  12- Ammar Rasooli Velaghozi

  13- Narges Atrooshi

  14- Siamak Mehrkanoon

  15- Mehdi Satoorzan

  16- Raheleh Yar Mohamad Toski

  17- Maryam Mehrbani

  18- Saiede Fatemeh Mosavi Far

  19- Ali Parsa

  20- Moahmmad Javad Ojaghi

  21- Samira Ezat Ravesh

  22- Zohreh Dehghani

  23- Leoila Mohammadi Nia

  24- Hasan Babaei

  25- Zohreh Laali

  26- Leila Samiei Aref

  27- Mohammad Nabati

View: 7936 Time(s)   |   Print: 922 Time(s)   |   Email: 90 Time(s)   |   0 Comment(s)
::
:: other articles: ::
:: Ph.D. students - -
:: personal data - -
:: lectures notes - -
:: projects - -
:: dr rashidinia - -
Persian site map - English site map - Created in 0.197 seconds with 1022 queries by AWT YEKTAWEB 3169